Alert archive / Iowa / River Flood Warnings in 2008
River Flood Warning 202, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Jul 28, 2008, 9:38 AM CDT for Polk County, Iowa. It took effect at Jul 28, 2008, 2:47 PM CDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Jul 28, 2008, 9:38 AM CDT (14:38 UTC)
- In effect from
- Jul 28, 2008, 2:47 PM CDT
- Expired
- Jul 30, 2008, 9:16 AM CDT
- In force
- 42 hr
- Issued by
- NWS Des Moines, IA
- Flood severity
- Moderate
County Polk County, IA
The radar
The Des Moines radar (KDMX), 13 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Raccoon River at Des Moines IA 28 (DMWI4). The gauge peaked at 37.47 ft at Jul 29, 2008, 3:00 PM CDT.
- Action stage
- 34 ft
- Minor stage
- 36 ft
- Moderate stage
- 38 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05484650, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jul 28, 3:15 AM CDT, 6 hours 23 minutes earlier.
Area forecast discussion, Jul 28, 3:15 AM CDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 315 AM CDT MON JUL 28 2008 .UPDATED 12Z/28 AVIATION DISCUSSION. .SHORT TERM...TODAY MUCH LIKE PAST SEVERAL DAYS...MAIN CONCERN REMAINS CONVECTIVE TRENDS. 100+KT JET HAS EXITED GREAT LAKES HEADING TOWARD DELMARVA AREA WHILE MCV ASSOCIATED WITH SUN MCS...NOW APPROACHING OH VALLEY...IS MOVING ACROSS IL. EVEN THOUGH WE HAVE LOST SOME OF OUR KINEMATIC FORCING...THERMODYNAMICS AND HIGH INSTABILITY CONTINUE TO DRIVE NW-SE ORIENTED MCS. 310K MOISTURE TRANSPORT/CONVERGENCE AND STRONG FRONTOGENETICAL FORCING ARE ALLOWING MCS TO PERSIST REALIZING 1500-2000 J/KG ELEVATED CAPES. EFFECTIVE SHEAR/SRH MORE THAN ADEQUATE FOR ORGANIZATION AND LINGERING SVR THREAT...ALONG WITH OBVIOUS HEAVY RAIN AND FLOODING POTENTIAL. QUESTION TURNS TO HOW THIS WILL PLAY OUT TODAY. CERTAINLY NOT PERFECT...BUT NAM SEEMS TO HAVE A BETTER HANDLE ON TRENDS THIS MORNING AND SUGGESTS MORE REDEVELOPMENT LATER TODAY. EXPECT REPEAT OF TODAY...QUESTION IS WHERE. MLCAPES BECOME EXTREME AGAIN...4000+ J/KG WITH CIN ERODING BY AFTERNOON. A LOT WILL DEPEND ON OUR CURRENT MCS. IF IT LINGERS THROUGH THE MORNING...NEW DEVELOPMENT MAY BE OVER SWRN HALF OF FORECAST AREA. HOWEVER NAM AND GFS TRY TO DEVELOP LOW LEVEL CONVERGENCE RIGHT IN CENTRAL IA...WHICH PROBABLY WOULD NOT OCCUR UNLESS MCS FADES OR PUSHES TO THE S AND E. CONFIDENCE NOT TOO GREAT IN EITHER DIRECTION AT THE MOMENT...SO HAVE INTRODUCED RATHER BROAD CHANCE POPS FOR ENTIRE PERIOD. DAY SHIFT MAY VERY WELL NEED TO ISSUE FLASH FLOOD WATCH TOO ONCE FAVORED AREAS BECOME APPARENT. FATE OF MCS WILL HAVE A SIMILAR EFFECT ON TEMPS. IF IT DISSIPATES EARLY WE COULD GET HOT AGAIN. PLAYED THE MIDDLE GROUND IN THIS REGARD...MAINLY LEANING TOWARD PERSISTENCE. .LONG TERM...TONIGHT THROUGH SUNDAY CURRENT WARM FRONTAL BOUNDARY OVER NEBRASKA TO NORTHERN MO WILL CONTINUE TO SLOWLY LIFT NORTHEAST TNT OVER NORTHERN IA. WITH HIGH LVL MOISTURE SITUATED ALONG THE BOUNDARY AT H850 AND LLVL MOISTURE ALSO IN PLACE ACROSS IA...STAGE IS SET FOR ANOTHER ROUND OF THUNDER ACROSS THE REGION TNT. MODELS CONTINUE TO HAVE TROUBLE HANDLING QPF WHILE NAILING THE FORCING VERY WELL. BOTH THE NAM AND GFS SHOW AN AREA OF INTENSIFYING THETAE ADVECTION ALONG THE FRONT OVERNIGHT TNT WITH LLVL JET INCREASING ACROSS THE BOUNDARY. BEST CHANCES FOR ANY HEAVY RAINFALL WILL BE OVER NORTHERN IA...GENERALLY ALONG AND NORTH OF US 30...TNT 3HR FFG MOSAIC SHOWS THAT FAR NW COULD TAKE IN XS OF 3 INCHES IN 3 HOURS...THOUGH EAST OF I35 GUIDANCE LOWERS TO 1.5 TO 2.5 ON AVG. TNT CONVECTION BREAKING JUST EAST OF THE H700 +12C ISOTHERM. TONIGHTS PLACEMENT OF THAT FEATURE PLACES GREATEST THREAT FOR CONVECTION OVER NORTHERN IA AND PERHAPS AREAS JUST EAST OF I35 AS WELL...AS FAR SOUTH AS I80. SOME UNCERTAINTY REMAINS BUT IF TNTS CONVECTION IS ANY INDICATION...SOME SOUTHWARD DRIFTING OF STORMS IS LIKELY. NEXT COURSE IS OLD DOLLY. REMNANTS OF DOLLY CONTINUE TO ADVECT NORTHEAST WITH TIME AND WAVE TO REACH THE FAR SOUTHERN IOWA BY 00Z WED. MODELS CONTINUE TO TAKE THE SYSTEM NEARLY DUE EAST OVER NORTHERN MO WITH LITTLE NORTHWARD PROPAGATION. GEM/EURO BLEEDING SOME PRECIP OVER THE BORDER THROUGH EARLY WED AFTERNOON THEN WITH SYSTEM EXITING THE AREA SHOULD SEE A BREAK ON WED AFTERNOON BEFORE THE NEXT WAVE ARRIVES FOR WED NIGHT AND EARLY THURS. WITH CURRENT HOT DOME SW OF THE AREA AND CONVECTION CONTINUING TO FIRE IN A GENERALLY UNCAPPED ENVIRONMENT...MAX TEMPS WILL CONTINUE TO BE LOWER THAN GUIDANCE THE NEXT COUPLE OF DAYS WHILE OVERNIGHT MINS WILL RANGE FROM THE MID 60S TO LOWER 70S. EXTENDED PATTERN THROUGH SUNDAY SHOWS LITTLE CHANGE AS GEM/EURO/GFS SUGGEST THE CLOSE PROXIMITY OF CURRENT QUASI-STATIONARY BOUNDARY OVER THE REGION. CONFIDENCE ON EXACT LOCATION OF THE BOUNDARY IS LOW...GIVEN THE POTENTIAL FOR A BACK DOOR GREAT LAKES HIGH TO MAINTAIN SOME DRYING OVER THE GREAT LAKES BACK TOWARD IOWA. THE GFS...PER USUAL IS THE FARTHEST EAST WITH THE PRECIP OVER THE WEEKEND WHILE THE EURO AND GEM ARE NOT AS AGGRESSIVE WITH THE SYSTEM OVER CENTRAL IA. CURRENT FCST IS DRY AND MAY NEED SOME ADJUSTMENT AS WE GET CLOSER TO THE WEEKEND. TEMPS TO HOLD IN THE 80S TO NEAR 90 FOR HIGHS AND 60S FOR LOWS. && .AVIATION...28/12Z THUNDERSTORMS CONTINUE TO BACKBUILD ACROSS WESTERN PORTIONS OF IA THIS MORNING. WARM FRONT AT THE SFC AND ALOFT WILL BE THE FOCUS FOR MORE STORM DEVELOPMENT LATER THIS AFTERNOON AND TNT. STORMS EXPECTECD TO REFIRE FROM NEAR KFOD-KDSM-KOTM AFT 22Z THIS AFT AND THEN DEVELOP ACROSS NORTHERN IA AFT 05Z. LOW CIGS NORTH THIS MORNING WILL GO MVFR/VFR WITH MVFR/VFR CIGS LATER TODAY WITH NEW THUNDERSTORM DEVELOPMENT. EXPECT STRONG GUSTY WINDS AND LOW VSBYS NEAR STORMS./REV && .DMX WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8 AM FOR PORTIONS OF CENTRAL AND SOUTHWEST IOWA. && SHORT TERM...BSS/REV AVIATION...MS JUL 08/REV LONG TERM...REV
Hazardous weather outlook, Jul 28, 5:07 AM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 507 AM CDT MON JUL 28 2008 IAZ033-034-044>050-057>062-070>075-081>086-092>097-291015- SAC-CALHOUN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 507 AM CDT MON JUL 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT WIDESPREAD THUNDERSTORMS WILL CONTINUE THIS MORNING MAINLY WEST OF INTERSTATE 35 AND SOUTH OF HIGHWAY 20. THE MAIN THREAT FROM THESE STORMS WILL BE HAIL TO GOLF BALL SIZE AND HEAVY RAINFALL. AN ISOLATED TORNADO IS STILL POSSIBLE EARLY THIS MORNING. LOCALLY HEAVY RAINFALL COULD LEAD TO FLASH FLOODING EARLY TODAY. RAINFALL AMOUNTS OF 2 TO 3 INCHES MAY FALL YET THIS MORNING IN SOME OF THE HEAVIER STORMS. ADDITIONAL SCATTERED STORMS WILL REDEVELOP LATE THIS AFTERNOON AND TONIGHT WITH SOME STORMS NORTH OF PRODUCING LARGE HAIL AND DAMAGING THUNDERSTORM WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGHOUT SATURDAY. AT THIS TIME THE GREATER CHANCES FOR THUNDERSTORMS LOOK TO BE TUESDAY MORNING AND AFTERNOON...AND AGAIN THURSDAY AND FRIDAY. THE CHANCES FOR SEVERE WEATHER REMAIN UNCERTAIN AT THIS TIME FOR THE BALANCE OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING AND AGAIN TONIGHT. IAZ004>007-015>017-023>028-035>039-291015- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 507 AM CDT MON JUL 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE WITH SCATTERED SEVERE THUNDERSTORMS POSSIBLE LATE THIS AFTERNOON AND TONIGHT. THE MAIN THREAT WOULD BE LARGE HAIL AND DAMAGING THUNDERSTORM WINDS TO 70 MPH. AN ISOLATED TORNADO IS ALSO POSSIBLE DURING THE EVENING HOURS. THESE STORMS MAY PRODUCE RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED HEAVIER TOTALS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGHOUT SATURDAY. AT THIS TIME THE GREATER CHANCES FOR THUNDERSTORMS LOOK TO BE TUESDAY MORNING AND AFTERNOON...AND AGAIN THURSDAY AND FRIDAY. THE CHANCES FOR SEVERE WEATHER REMAIN UNCERTAIN AT THIS TIME FOR THE BALANCE OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND EARLY TUESDAY MORNING. REV
In the hours before
Local storm report, Jul 28, 7:40 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
740 AM CDT MON JUL 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 AM FLOOD MELROSE 40.98N 93.05W
07/28/2008 MONROE IA COUNTY OFFICIAL
ROADS CLOSED DUE TO FLOODING IN TOWN OF MELROSE.
&&
MRUSSELLLocal storm report, Jul 28, 7:42 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
742 AM CDT MON JUL 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD 2 W LOVILIA 41.13N 92.95W
07/28/2008 MONROE IA COUNTY OFFICIAL
CREEK FLOODED OVER COUNTY HIGHWAY 120. TIME ESTIMATED.
&&
MRUSSELLLocal storm report, Jul 28, 7:44 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
744 AM CDT MON JUL 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 AM FLOOD BAYARD 41.85N 94.56W
07/28/2008 GUTHRIE IA LAW ENFORCEMENT
NEARLY ENTIRE COUNTY INUNDATED WITH WATER. MULTIPLE ROADS
WASHED OUT. CARS STRANDED IN STANDING WATER AND DITCHES.
HIGHWAY 25 CLOSED NEAR BAYARD DUE TO HIGH WATER.
&&
SMALLLocal storm report, Jul 28, 7:55 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
755 AM CDT MON JUL 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 3 W KELLEY 41.95N 93.72W
07/27/2008 E0.88 INCH BOONE IA TRAINED SPOTTER
&&
BMOYERLocal storm report, Jul 28, 8:07 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
807 AM CDT MON JUL 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 AM FLOOD 1 W NEW VIRGINIA 41.18N 93.75W
07/28/2008 WARREN IA TRAINED SPOTTER
STREAMS OUT OF THEIR BANKS. BASEMENT FLOODING. WATER
COMING UP STORM DRAINS.
&&
BMOYERLocal storm report, Jul 28, 8:49 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
849 AM CDT MON JUL 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN NEW VIRGINIA 41.18N 93.73W
07/28/2008 E4.70 INCH WARREN IA TRAINED SPOTTER
MEASURED BETWEEN MIDNIGHT AND 6 AM.
&&
MRUSSELLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:28 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Monroe, Wapello | 47 min |
| Jul 27, 7:40 PM CDT | Flash Flood Warning | DMX | Appanoose, Davis, Monroe, Wapello | 8 hr |
| Jul 27, 7:47 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Lucas, Monroe, Wayne | 10 min |
| Jul 27, 7:54 PM CDT | Tornado Warning | DMX | Appanoose, Lucas, Monroe | 36 min |
| Jul 27, 8:00 PM CDT | River Flood Warning | DMX | Mahaska | 38 hr |
| Jul 27, 8:27 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis | 33 min |
| Jul 27, 8:29 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Lucas, Marion, Monroe, Wayne | 46 min |
| Jul 27, 8:46 PM CDT | River Flood Warning | DMX | Appanoose | 44 hr |
| Jul 27, 8:46 PM CDT | River Flood Warning | DMX | Appanoose, Wayne | 44 hr |
| Jul 27, 9:14 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose | 31 min |
| Jul 27, 10:04 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Story, Webster | 41 min |
| Jul 27, 10:06 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Jasper, Polk, Story | 39 min |
| Jul 27, 10:37 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 38 min |
| Jul 27, 10:39 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk, Warren | 51 min |
| Jul 27, 10:56 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion, Monroe | 49 min |
| Jul 27, 11:05 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Webster | 40 min |
| Jul 27, 11:12 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Jasper, Polk, Story | 48 min |
| Jul 27, 11:15 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Monroe, Wapello | 45 min |
| Jul 27, 11:20 PM CDT | Flash Flood Warning | DMX | Dallas, Jasper, Mahaska, Marion, Polk, Warren | 4 hr |
| Jul 27, 11:28 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Mahaska, Marion, Monroe, Warren | 47 min |
| Jul 27, 11:39 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 37 min |
| Jul 27, 11:45 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk, Warren | 30 min |
| Jul 27, 11:54 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Lucas, Marion, Monroe | 36 min |
| Jul 27, 11:59 PM CDT | Flash Flood Warning | DMX | Boone, Greene, Story | 117 min |
| Jul 28, 12:24 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas | 38 min |
| Jul 28, 12:26 AM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Wayne | 27 min |
| Jul 28, 1:06 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 39 min |
| Jul 28, 1:18 AM CDT | Flash Flood Warning | DMX | Adair, Appanoose, Audubon, Carroll, Clarke, Dallas and 10 more | 6 hr |
| Jul 28, 1:46 AM CDT | Tornado Warning | DMX | Adair, Madison | 29 min |
| Jul 28, 2:15 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union | 45 min |
| Jul 28, 2:23 AM CDT | River Flood Warning | DMX | Polk | 26 hr |
| Jul 28, 2:35 AM CDT | River Flood Warning | DMX | Mahaska, Marion | 53 hr |
| Jul 28, 3:03 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur | 23 min |
| Jul 28, 4:49 AM CDT | Tornado Warning | DMX | Carroll, Crawford | 41 min |
| Jul 28, 5:31 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Crawford | 44 min |
| Jul 28, 6:03 AM CDT | Severe Thunderstorm Warning | DMX | Crawford, Sac | 42 min |
| Jul 28, 6:11 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Crawford | 49 min |
| Jul 28, 6:45 AM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 45 min |
| Jul 28, 6:47 AM CDT | River Flood Warning | DMX | Warren | 30 hr |
| Jul 28, 7:13 AM CDT | Areal Flood Warning | DMX | Adair, Appanoose, Clarke, Dallas, Davis, Decatur and 8 more | 12 hr |
| Jul 28, 9:27 AM CDT | River Flood Warning | DMX | Decatur | 14 hr |
| Jul 28, 9:38 AM CDT | River Flood Warning | DMX | Polk | 43 hr |
| Jul 28, 9:38 AM CDT | River Flood Warning | DMX | Dallas, Polk | 29 hr |
| Jul 28, 9:38 AM CDT | River Flood Warning | DMX | Polk | 48 hr |
| Jul 28, 9:38 AM CDT | River Flood Warning | DMX | Madison, Warren | 4 days |
| Jul 28, 9:38 AM CDT | River Flood Warning | DMX | Dallas, Guthrie | 19 hr |
| Jul 28, 1:07 PM CDT | River Flood Warning | DMX | Madison, Warren | 35 hr |
Nearby
River Flood Warnings in Iowa, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.